# SDR CA150406002

- Difficulty date: April 5, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 75,754 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Seal
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE FLIGHT THE CREW REPORTED A WING ANTI-ICE FAULT AND ELECTED TO DIVERT DUE TO POSSIBLE ICING CONDITIONS.  RESOLUTION LT WING ANTI-ICE DUCT SEAL AT RIB NR 9 REPLACED IAW AMM 30-11-42 & 30-11-51. LEAK CHECK AND FUNCTIONAL TEST C/O, NO FAULT FOUND.
